Alert archive / California / Gale Watches in 2017

Gale Watch 28, NWS Eureka, CA

November 6, 2017

NWS Eureka, CA issued this gale watch at Nov 6, 2017, 2:50 AM PST. It took effect at Nov 8, 2017, 4:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 6, 2017, 2:50 AM PST (10:50 UTC)
In effect from
Nov 8, 2017, 4:00 AM PST
Expired
Nov 7, 2017, 3:32 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

379 
WHUS76 KEKA 061050
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
250 AM PST MON NOV 6 2017

PZZ470-475-061900-
/O.NEW.KEKA.GL.A.0028.171108T1200Z-171109T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
250 AM PST MON NOV 6 2017

...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH,
WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
EVENING. 

* WINDS...INCREASING SOUTH WINDS FROM 15 TO 25 KT TUESDAY
  NIGHT...TO 25 TO 35 KT ON WEDNESDAY. ISOLATED STORM FORCE GUSTS
  WILL BE POSSIBLE ON WEDNESDAY. 

* WAVES/SEAS...LARGE, STEEP SEAS AROUND 12 TO 18 FEET ON WEDNESDAY.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-061900-
/O.NEW.KEKA.SE.A.0003.171108T1700Z-171109T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
250 AM PST MON NOV 6 2017

...HAZARDOUS SEAS WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WATCH, WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. 

* WINDS...SOUTH WINDS 15 TO 25 KT ON WEDNESDAY. 

* WAVES/SEAS...LARGE, STEEP SEAS AROUND 10 TO 13 FEET ON
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
4 follow-up statements
818 
WHUS76 KEKA 061634
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
834 AM PST MON NOV 6 2017

PZZ470-475-070045-
/O.CON.KEKA.GL.A.0028.171108T1200Z-171109T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
834 AM PST MON NOV 6 2017

...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY EVENING...

* WINDS...INCREASING SOUTH WINDS FROM 15 TO 25 KT TUESDAY 
  NIGHT...TO 25 TO 35 KT ON WEDNESDAY. ISOLATED STORM FORCE 
  GUSTS WILL BE POSSIBLE ON WEDNESDAY. 

* WAVES/SEAS...LARGE, STEEP SEAS AROUND 12 TO 18 FEET ON 
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-070045-
/O.CON.KEKA.SE.A.0003.171108T1700Z-171109T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
834 AM PST MON NOV 6 2017

...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

* WINDS...SOUTH WINDS 15 TO 25 KT ON WEDNESDAY.

* WAVES/SEAS...LARGE, STEEP SEAS AROUND 10 TO 13 FEET ON 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
526 
WHUS76 KEKA 062254
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
254 PM PST MON NOV 6 2017

PZZ470-475-070700-
/O.CON.KEKA.GL.A.0028.171108T1200Z-171109T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
254 PM PST MON NOV 6 2017

...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY EVENING...

* WINDS...INCREASING SOUTH WINDS FROM 15 TO 25 KT TUESDAY
  NIGHT...TO 30 TO 40 KT ON WEDNESDAY. ISOLATED STORM FORCE GUSTS
  WILL BE POSSIBLE ON WEDNESDAY. 

* WAVES/SEAS...LARGE, STEEP SEAS AROUND 12 TO 18 FEET ON 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-070700-
/O.CON.KEKA.SE.A.0003.171108T1700Z-171109T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
254 PM PST MON NOV 6 2017

...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

* WINDS...SOUTH WINDS 15 TO 25 KT ON WEDNESDAY. GUSTS TO 40 KT
  NEAR CAPE MENDOCINO.

* WAVES/SEAS...LARGE, STEEP SEAS AROUND 10 TO 13 FEET ON
  WEDNESDAY...LARGER NEAR CAPE MENDOCINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
435 
WHUS76 KEKA 070447
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
847 PM PST MON NOV 6 2017

PZZ470-475-071300-
/O.CON.KEKA.GL.A.0028.171108T1200Z-171109T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
847 PM PST MON NOV 6 2017

...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY EVENING...

* WINDS...INCREASING SOUTH WINDS FROM 15 TO 25 KT TUESDAY 
  NIGHT...TO 30 TO 40 KT ON WEDNESDAY. ISOLATED STORM FORCE 
  GUSTS WILL BE POSSIBLE ON WEDNESDAY. 

* WAVES/SEAS...LARGE, STEEP SEAS AROUND 12 TO 18 FEET ON 
  WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-071300-
/O.CON.KEKA.SE.A.0003.171108T1700Z-171109T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
847 PM PST MON NOV 6 2017

...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

* WINDS...SOUTH WINDS 15 TO 25 KT ON WEDNESDAY. GUSTS TO 40 KT 
  NEAR CAPE MENDOCINO. 

* WAVES/SEAS...LARGE, STEEP SEAS AROUND 10 TO 13 FEET ON 
  WEDNESDAY...LARGER NEAR CAPE MENDOCINO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
613 
WHUS76 KEKA 071132
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
332 AM PST TUE NOV 7 2017

PZZ470-071945-
/O.NEW.KEKA.SC.Y.0113.171108T0200Z-171108T0800Z/
/O.UPG.KEKA.GL.A.0028.171108T1200Z-171109T0500Z/
/O.NEW.KEKA.GL.W.0048.171108T0800Z-171109T0200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
332 AM PST TUE NOV 7 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM 
WEDNESDAY... 

* WINDS...S INCREASING TO 20 TO 30 KT BY THIS EVENING...THEN
  INCREASING TO 30 TO 40 KT WITH OCCASIONAL GUSTS TO STORM 
  FORCE BY LATE TONIGHT AND WEDNESDAY. 

* WAVES...S BUILDING TO 12 TO 14 FT AT 11 SECONDS BY WEDNESDAY
  ALONG WITH W WAVES BUILDING TO 8 TO 10 FT AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ475-071945-
/O.NEW.KEKA.SC.Y.0113.171108T0500Z-171108T1100Z/
/O.UPG.KEKA.GL.A.0028.171108T1200Z-171109T0500Z/
/O.NEW.KEKA.GL.W.0048.171108T1100Z-171109T0200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
332 AM PST TUE NOV 7 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 3 AM TO 6 PM WEDNESDAY...

* WINDS...S INCREASING TO 15 TO 25 KT BY THIS EVENING...THEN
  INCREASING TO 25 TO 35 KT WITH OCCASIONAL GUSTS TO 45 KT BY 
  LATE TONIGHT AND WEDNESDAY.

* WAVES...S BUILDING TO 10 TO 12 FT AT 10 SECONDS BY WEDNESDAY 
  ALONG WITH W WAVES BUILDING TO 8 TO 10 FT AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

$$

PZZ450-455-071945-
/O.CON.KEKA.SE.A.0003.171108T1700Z-171109T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
332 AM PST TUE NOV 7 2017

...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

* WINDS...S INCREASING TO 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT
  TONIGHT. GUSTS TO 40 KT NEAR CAPE MENDOCINO. 

* WAVES...LARGE...STEEP SEAS BUILDING TO 10 TO 13 FEET ON 
  WEDNESDAY...LARGER NEAR CAPE MENDOCINO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Nov 5, 2:52 PM PST, 11 hours 58 minutes earlier.

Area forecast discussion, Nov 5, 2:52 PM PST, 11 hours 58 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
252 PM PST Sun Nov 5 2017

.SYNOPSIS...Showers will taper off tonight with dry weather
through Tuesday. The next storm system will bring stronger south
winds and another round of widespread rain Wednesday through
Thursday.

&&

.DISCUSSION...The frontal boundary continues to push south and
east through the area. Behind this front there are showers
developing. Showers will continue across the area this afternoon
and then diminish this evening. Tonight the coastal areas will
likely continue to see breaks in the clouds. With the showers
around and temperatures slightly warmer air aloft frost is
unlikely in the coastal areas. Confidence is low on this however
and a frost advisory may be needed later this evening if the
clouds and showers diminish more quickly than expected.

Monday morning there will likely be clouds and fog in the interior
valleys that will probably take most of the morning to clear.
Monday night the valleys and coastal areas that remain clear will
likely see some near freezing or freezing temperatures. Mos
guidance is indicating it will be the coldest night. Southerly
winds will start to pick up Tuesday morning and that may limit
the cooling to some extent.

Tuesday is expected to be dry with increasing clouds and winds as
the next system approaches the area. Southeast winds of 10 to 15
mph are expected. Tuesday is expected to see warm temperatures as
the southerly winds increase ahead of the approaching front.

Models are in decent agreement on a strong weather system
dropping out of the Gulf of Alaska. This becomes a cut off low
well off the west coast before moving into Washington on Thursday.
Several shortwaves moving around the low will bring a couple
frontal boundarys into NW CA. The first one on Wednesday looks the
wettest and has a fairly good tap to tropical moisture. The
current forecast has gusts to 50 mph are possible over the ridges,
but these could be stronger depending on the exact evolution of
the system. There are some indications a secondary low could form
along the front and this could bring stronger winds. The GFS now
has another frontal boundary and associated band of rain Thursday
afternoon and a third one Friday afternoon. This rain is expected
to bring rapid rises on the rivers, but main stem river flooding
is not expected. Local urban and small stream flooding is
possible. Confidence is moderate on the overall pattern, but
timing these waves will be challenging.

Next weekend it looks like there may be a small break in rain. The
GFS shows this break on Saturday and the first half of Sunday, but
the ECMWF keeps nearly zonal flow over the area and some showers
on Saturday. The ECMWF is also much faster with the following
system bringing it on Sunday. Confidence is low on the timing of
this next system so kept pops lower until Sunday night. MKK

&&

.AVIATION...With on an off rain showers, conditions in Arcata
and Crescent City airports have been fluctuating between VFR,
MVFR, and IFR. Do expect the showers activities to continue
through the evening hours, along with conditions lowering to
MVFR/IFR at times. The showers should diminish late tonight, and
become vicinity showers. By early Monday morning, there may be
patchy fog and low clouds dropping the conditions down to MVFR.
Monday should be a sunny day, and VFR conditions for both KACV
and KCEC.

For Ukiah, there were some low clouds and fog in the early morning
hours, dropping the conditions down to MVFR at times. Overcast and
VFR conditions prevailed for most of the day today. Do expect
clearing skies late tonight, giving way to a sunny day on Monday.
/RCL

&&

.MARINE...Fairly quiet marine forecast for the start of the work
week, until the significant weather system impact NW California
waters late Tuesday into Wednesday. No marine hazards are in effect
for the afternoon forecast package. Winds and seas will remain
fairly low through Tuesday morning. The pressure gradient off the
coast of NW California is fairly weak, as the East Pacific high
remains well west of the area. Widespread southerly winds on Sunday
will give way to N-ly and NW-ly winds as the low pressure pushes
inland. Northerly winds will persist through Monday night. On
Tuesday, winds will turn to southerly in advance of the next
significant storm system.

Models are showing increasing confidence that there will be strong
south winds developing Tuesday night as a storm system and its
associated front move towards the West Coast. Models are showing 60
to 70 kt southerly winds at the 850-mb level. With that, do expect
gale force winds and significant wind waves potentially exceeding 15
ft. Storm force wind gusts will also be possible. Winds will
diminish on Thursday as the front pushes inland. However, south
winds will persist through the rest of the forecast period. /RCL

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
None.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Nov 5, 2:42 PM PST, 12 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
242 PM PST Sun Nov 5 2017

CAZ101>106-109-112-113-062245-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Mendocino Coast-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
242 PM PST Sun Nov 5 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Freezing or near freezing temperatures expected Monday night into
Tuesday morning.

Strong winds and heavy rain possible Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-108-110-111-062245-
Northern Trinity-Southern Trinity-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-
242 PM PST Sun Nov 5 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Moderate to heavy rain possible Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 1:45 AM PSTFrost AdvisoryEKADel Norte, Humboldt, Mendocino30 hr
Nov 6, 2:50 AM PSTHazardous Seas WatchEKA42 hr

Nearby

Gale Watches in California, 2017Every gale watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.